# SDR ASOA2018082073053

- Difficulty date: August 7, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 40,806 hours, 24,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422001
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION,  FOUND CORROSION ON THE FLOOR SUPPORT AT FRAME 61.  MAINTENANCE REPLACED THE LEFT FLOOR SUPPORT IAW SRM 51-40-02.
